MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PROPONENT EL DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number L221
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Following return and completion of laboratory analysis, this event will be further updated.
 
Event or Problem Description
It was reported that during a routine follow-up, this device was unable to be successfully interrogated.It was additionally stated the patient complained of discomfort.The device was also unresponsive to magnet application and has been scheduled for replacement.The date was not known and the patient discharged at this time.The device was subsequently explanted and replaced about ten days later.No additional adverse patient effects were reported.The explanted device is expected to be returned for analysis.

Brand Name
PROPONENT EL DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11668666
Report Number2124215-2021-08352
Device Sequence Number3396463
Product Code LWP
UDI-Device Identifier00802526559112
UDI-Public00802526559112
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/17/2017
Device Model NumberL221
Device Catalogue NumberL221
Device Lot Number702732
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date04/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR